# SDR ASOA2018091025184

- Difficulty date: September 2, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Roll Pin
- Condition: Migrated
- Location: Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE IS GOUGED ON FUSELAGE SIDE OF HINGE AFT LANDING FROM MIGRATED ROLL PIN. COMPLIED WITH EC/TC REO 601R-53-21-814 AS WRITTEN.
